# SDR HEEA076993

- Difficulty date: October 31, 2001
- Submitted: November 12, 2001
- Operation: General aviation
- Aircraft: N107X
- Make and model: Bell 412
- Aircraft serial: 33113
- Aircraft time: 15,935 hours
- System (JASC): 6321 · Main Rotor Brake
- Part: Brake
- Part number: 94501031
- Part serial: NOV97552
- Condition: Worn
- Location: Main Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUCKS WORN AND BROKEN MICRO SWITCH. REPLACED WITH SERVICEABLE PART.
